# SDR DALA2020111203697

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,592 hours, 33,637 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE POST-FLIGHT INSPECTION, THE PILOT DISCOVERED THAT THE RIGHT ELEVATOR OUTBOARD MOST HINGE NUT LOWER ACCESS DOOR WAS MISSING.   MAINTENANCE FORWARDED IT TO CDL 55-25-01, DUE TO NOT A STOCK ITEM.  NO "M" PROCEDURES.  PLACARD WAS INSTALLED.  ALSO, PERFORMANCE CORRECTIONS APPLIED REF IPC 55-21-01-01.
